# SDR MALA000528

- Difficulty date: August 13, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Scoop
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT NACELLE FWD OUTBOARD COWL DOOR NACA SCOOP CRACKED IN THE AFT CORNER.
